ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2017

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | G | H | K | L | M | N | P | Q | S | T | W | А | Б | Г | Е | К | М | П | Х
Number of items: 51.

A

Ahmadi, B. and Alsaedi, A. and Alshrief, A (2017) Nonlocal semi-linear fractional-order boundary value problems with strip conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 12-25. ISSN 00002-3043

Arakelian, N. H. (2017) Power series: localization of singularities on the boundary of the disk of convergence. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 3-24. ISSN 00002-3043

B

Bach, A. and Zessin, Н. (2017) The particle structure of the quantum mechanical Bose and Fermi gas. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). p. 325. ISSN 00002-3043

Banerjee, A. and Majumder, S. and Chakraborty, B. (2017) Further results on uniqueness of derivatives of meromorphic functions sharing three sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 3-19. ISSN 00002-3043

C

Chaubey, V. K. and Mishra, A. (2017) Hypersurfaces of a Finsler space with a special (α, β)-metric. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 38-46. ISSN 00002-3043

D

Davvaz, B. and Kamali Ardekani, L. (2017) Generalized (Jordan)left derivations on rings associated with an element of rings. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 26-38. ISSN 00002-3043

E

Editorial, Board (2017) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). ISSN 00002-3043

Editorial, Board (2017) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). ISSN 00002-3043

Editorial, Board (2017) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). ISSN 00002-3043

Editorial, Board (2017) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). ISSN 00002-3043

Editorial, Board (2017) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). ISSN 00002-3043

Editorial, Board (2017) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). ISSN 00002-3043

Editorial, Board (2017) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). ISSN 00002-3043

Editorial, Board (2017) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). ISSN 00002-3043

Editorial, Board (2017) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). ISSN 00002-3043

Editorial, Board (2017) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). ISSN 00002-3043

Editorial, Board (2017) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). ISSN 00002-3043

Editorial, Board (2017) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). ISSN 00002-3043

Editorial, Board (2017) Содержание тома 52. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 91-92. ISSN 00002-3043

Engel, 0. and Páll-Szabó, Á. O. (2017) The radius of convexity of particular functions and applications to the study of second order differential inequality. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 16-29. ISSN 00002-3043

G

Goginava, U. (2017) Pointwise convergence of Marcinkiewicz-Fejer means of double Vilenkin-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 36-51. ISSN 00002-3043

Gupta, A. and Mamtani, K. (2017) Weyl-type theorems for unbounded posinormal operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 39-50. ISSN 00002-3043

H

Hasankhani Fard, M. A. (2017) The Casazza-Tremain conjecture in the infinite dimensional Hilbert space. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 20-25. ISSN 00002-3043

K

Krasniqi, Xh. Z. (2017) On Lp-integrability of a special double sine series formed by its blocks. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 59-67. ISSN 00002-3043

L

Lahiri, I. and Pal, B. (2017) Brück conjecture for a linear differential polynomial. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 68-77. ISSN 00002-3043

Lahiri, I. and Pal, B. (2017) An entire function that shares a small function with a homogeneous differential polynomial. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 46-52. ISSN 00002-3043

Lv, W. (2017) Existence of solutions for discrete fractional difference inclusions with boundary conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 25-32. ISSN 00002-3043

M

Marasi, H. R. and Afshari, H. and Daneshbastam, M. and Zhai, С. B. (2017) Fixed points of mixed monotone operators for existence and uniqueness o f nonlinear fractional differential equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 78-84. ISSN 00002-3043

N

Nasser-Eddine, Tatar (2017) On a general nonlinear problem with distributed delays. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 72-80. ISSN 00002-3043

P

Parmar, R. K. and Pogány, T. K. (2017) Extended srivastava's triple hypergeometric HA,p,q function and related bounding inequalities. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 47-61. ISSN 00002-3043

Pei, R. and Ma, C. (2017) Priori estimates and asymptotic properties of solutions for some fractional order elliptic equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 68-76. ISSN 00002-3043

Q

Qi, X. and Liu, Y. and Yang, L. (2017) A note on solutions of some differental-difference equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 53-60. ISSN 00002-3043

S

Sahoo, P. and Karmakar, H. (2017) Results on uniqueness of entire functions whose difference polynomials share a polynomial. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 39-52. ISSN 00002-3043

T

Taghizadeh, N. and Mohammadi, V. S. (2017) Dirichlet and Neumann problems for Poisson equation in half lens. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 53-64. ISSN 00002-3043

W

Wang, Hongbin (2017) Commutators of homogeneous fractional integrals on Herz-type Hardy spaces with variable exponent. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 61-76. ISSN 00002-3043

Willot, F. (2017) Mean covariogram of cylinders and applications to Boolean random sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 62-76. ISSN 00002-3043

А

Адян, С. И. and Атабекян, В. С. (2017) Периодические произведения групп. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 3-15. ISSN 00002-3043

Атабекян, В. С. and Геворгян, А. Л. and Степанян, Ш. А. (2017) Свойство единственного следа n-периодических произведений групп. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 3-11. ISSN 00002-3043

Б

Бардахчян, В. Г. and Геворкян, Р. А. (2017) Нечеткая оценка наименьших квадратов по выпуклым α-уровней. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 78-84. ISSN 00002-3043

Бондарев, С. А. and Кротов, В. Г. (2017) Тонкие свойства функций из классов Хайлаш-Соболева Мpα при р>0, II. Аппроксимация Лузина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 26-37. ISSN 00002-3043

Г

Геворкян, Г. Г. and Керян, К. А. (2017) О локальной эквивалентности мажоранты частичных сумм и функции Пэли для рядов Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 47-58. ISSN 00002-3043

Геворкян, Г. Г. and Навасардян, К. А. (2017) О рядах Хаара А-интегрируемых функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 30-45. ISSN 00002-3043

Геворкян, Г. Г. and Погосян, М. П. (2017) О восстановлении коэффициентов ряда Франклина с "хорошей" мажорантной частичных сумм. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 25-35. ISSN 00002-3043

Е

Енгибарян, Б. Н. and Енгибарян, Н. Б. (2017) Одно преобразование интегральных уравнений. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 3-11. ISSN 00002-3043

К

Карапетян, Г. А. (2017) Интегральное представление и теоремы вложения в плоскости для мультианизотропных пространств. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 12-24. ISSN 00002-3043

Керян, К. А. (2017) Теорема единственности для рядов Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 26-38. ISSN 00002-3043

М

Маргарян, В. Н. and Казарян, Г. Г. (2017) Оценки снизу многочленов многих переменных. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 52-67. ISSN 00002-3043

Микаелян, В. Г. (2017) Явление Гиббса для общей системы Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 51-71. ISSN 00002-3043

П

Пахлеванян, А. А. (2017) Сходимость разложений по собственным функциям и асимптотика спектральных данных задачи Штурма-Лиувилля. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 77-90. ISSN 00002-3043

Петросян, А. И. (2017) Ограниченные проекторы и двойственность в пространствах функций, гармонических в единичном шаре. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 33-46. ISSN 00002-3043

Х

Хачатрян, Р. А. (2017) О регулярных касательных конусах. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 65-77. ISSN 00002-3043

This list was generated on Fri Dec 14 21:29:54 2018 AMT.